Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 15 found articles
 
 
  Optimal decay rates of the solution for generalized Poisson–Nernst–Planck–Navier–Stokes equations in R3
 
 
Title: Optimal decay rates of the solution for generalized Poisson–Nernst–Planck–Navier–Stokes equations in R3
Author: Tong, Leilei
Tan, Zhong
Appeared in: Zeitschrift für angewandte Mathematik und Physik
Paging: Volume 72 () nr. 6 pages xx
Year: 2021-10-25
Contents:
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 15 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands